MAUDE Adverse Event Report: AESCULAP AG 6 CRANIOFIX ABSORBABL.CLAMP STERILE 11MM; CRANIAL FIXATION

AESCULAP AG 6 CRANIOFIX ABSORBABL.CLAMP STERILE 11MM; CRANIAL FIXATION
Model Number FF016
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 11/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Additional information / investigation results will be provided in a supplemental report.
 
Event or Problem Description
It was reported that there was an issue with ff016-6 craniofix absorbabl.Clamp sterile 11mm.According to the complaint description, specifically itw as reported that three years after surgery, the scalp on the cfa area is swollen.An additional medical intervention was necessary.Additional information was not provided nor available / was not available.Additional patient information is not available.The adverse event / malfunction is filed under aag reference (b)(4).
 
Event or Problem Description
Correction/additional information: patient harm changed from additional medical intervention to temporary impairment.
 
Additional Manufacturer Narrative
Investigation results: as of the date of this report the complaint product was not provided for investigation.Therefore, a thorough investigation is not possible.Batch history review: due to the fact that no lot number was provided, a review of the device history records for the complained device is not possible.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.In the event that the complaint product will be provided for investigation in the future, an update of this report will be provided unsolicited.Based upon the investigations results a capa is not necessary.

Brand Name
6 CRANIOFIX ABSORBABL.CLAMP STERILE 11MM
Common Device Name
CRANIAL FIXATION
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
Manufacturer (Section G)
AESCULAP AG
po box 40
tuttlingen, 78501
GM   78501
Manufacturer Contact
christian von der grün
po box 40
tuttlingen, 78501
GM   78501
MDR Report Key13043692
Report Number9610612-2021-00777
Device Sequence Number17495244
Product Code GXR
UDI-Device Identifier04038653347971
UDI-Public4038653347971
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K040080
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFF016
Device Catalogue NumberFF016
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2021
Supplement Date Received by Manufacturer03/08/2022
Initial Report FDA Received Date12/20/2021
Supplement Report FDA Received Date04/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale